# SDR AALA20141025004

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5917579289
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR WEB 5917579-239 & PAN CRACKED.  REPAIRED WITH NESTED ANGLE DOUBLERS ON PAN & DOUBLER ON WEB.
